Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The dominated ergodic estimate for mean bounded, invertible, positive operators

Authors: F. J. Martín-Reyes and A. De la Torre
Journal: Proc. Amer. Math. Soc. 104 (1988), 69-75
MSC: Primary 47A35; Secondary 28D05, 46E30, 47B38
MathSciNet review: 958045
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize those positive linear operators with positive inverse for which the dominated ergodic estimate holds. We also prove that for such operators one has mean and a.e. convergence.

References [Enhancements On Off] (What's this?)

  • [1] M. A. Akcoglu, A pointwise ergodic theorem in $ {L_p}$-spaces, Canad. J. Math. 27 (1975), 1975-1982. MR 0396901 (53:761)
  • [2] I. Assani, Sur les opérateurs a puissances bornées et le théorème ergodique ponctuel dans $ {L^p}[0,1], 1 < p < \infty $, Canad. J. Math. 38 (1986), 937-946. MR 854147 (87k:47015)
  • [3] E. Brunel and R. Emilion, Sur les opérateurs positives a moyennes bornées, C. R. Acad. Sci. Paris. I 298 (1984), 103-106. MR 741070 (85f:47010)
  • [4] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [5] R. Emilion, Mean-bounded operators and mean ergodic theorems, J. Funct. Anal. 61 (1985), 1-14. MR 779737 (86h:47009)
  • [6] M. Feder, On power bounded operators and the pointwise ergodic theorem, Proc. Amer. Math. Soc. 83 (1981), 349-353. MR 624929 (82j:47013)
  • [7] C. H. Kan, Ergodic properties of Lamperti operators, Canad. J. Math. 30 (1978), 1206-1214. MR 511557 (80g:47037)
  • [8] F. J. Martin-Reyes and A. de la Torre, The dominated ergodic theorem for invertible, positive operators, Semesterbericht Funktionalanalysis Tübingen, Sommersemester 1985, pp. 143-150.
  • [9] E. Sawyer, Weighted inequalities for the one-sided Hardy-Littlewood maximal functions, Trans. Amer. Math. Soc. 297 (1986), 53-61. MR 849466 (87k:42018)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35, 28D05, 46E30, 47B38

Retrieve articles in all journals with MSC: 47A35, 28D05, 46E30, 47B38

Additional Information

Keywords: Dominated Ergodic Theorem, Individual Ergodic Theorem, positive invertible operators
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society